# SDR AALA20161104015

- Difficulty date: November 1, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 5,447 hours, 2,071 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY BACK IAW AMM 25-65-00.  OPERATIONAL CHECK GOOD.
